# SDR DHL2002740002

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTION FAILS TO TEST.  DEFERRED, COMPLIED WITH PLACARD INSTALLED.
